A density result concerning inverse polynomial images

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


In this paper, we consider polynomials of degree n for which the inverse image of [-1, 1] consists of two Jordan arcs. We prove that the four endpoints of these arcs form an O (1/n)-net in the complex plane.

Original languageEnglish
Pages (from-to)539-545
Number of pages7
JournalProceedings of the American Mathematical Society
Issue number2
Publication statusPublished - 2014


  • Density result
  • Inverse polynomial image
  • Jacobian elliptic function
  • Jordan arc


Dive into the research topics of 'A density result concerning inverse polynomial images'. Together they form a unique fingerprint.

Cite this